# SDR 05FDEA04138

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP FOUND DOUBLER REPAIR ON LOWER SKIN AT STA XIFH 189 DIMENIONS 8.5  X 5 INCH.  PERFORMED A GVI OF REPAIR IAW SRM 57-00-01 FIG 4 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001-P2.  RESTORED PAINT ON STRIPPED AREA IAW SRM   51-21-01 PAR 33 VOL 2.
